On the regularity of the flow map associated with the 1D cubic periodic half-wave equation

Vladimir Simeonov Gueorguiev, Nikolay Tzvetkov, Nicola Visciglia

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove that the solution map associated with the 1D half-wave cubic equation in the periodic setting cannot be uniformly continuous on bounded sets of the periodic Sobolev spaces Hs with s ( 1/4 ; 1/2 ).

Original languageEnglish
Pages (from-to)183-200
Number of pages18
JournalDifferential and Integral Equations
Volume29
Issue number1-2
Publication statusPublished - 2016
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the regularity of the flow map associated with the 1D cubic periodic half-wave equation'. Together they form a unique fingerprint.

  • Cite this